# SDR DALA2022011900368

- Difficulty date: January 16, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 81,788 hours, 26,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5638 CABIN EMER LIGHTS INOP AT 4A, 5D, 16A, 40A. CORRECTIVE ACTION: RELAMPED CEILING EMER LIGHT AT ROW 40A - OPS CK GOOD. LIGHTS AT 4A & 16A GO TO M731 BATTERY PACK FUSE 4. REMOVED & REPLACED M731 FUSES. 4A & 16A CEILING LIGHTS OPS CK GOOD. RELAMPED LIGHT BULB FOR OVER HEAD EMERGENCY LIGHT LOCATED ABOVE 5D PER B757 AMM 33-51. OPS CL GOOD. (8479609)
